Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235417] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; O'Rourke, J, Open Problems Presented at SCG'98, Journal of Algorithms, vol. 30 no. 2 (1999), pp. 449-453
    (last updated on 2017/12/10)

    Abstract:
    A subset of the problems presented at the open-problem session of the 14th Annual ACM Symposium on Computational Geometry, held on June 7-10, 1998, is listed. © 1999 Academic Press.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320